# SDR ASAA2018030423763

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 39,257 hours, 11,913 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Intermittent
- Location: Fmc
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE FMC DISAGREE ILLUMINATED MOMENTARILY ON BOTH THE CAPTAIN`S AND FIRST OFFICER`S NAVIGATIONAL DISPLAYS.  ACFT GROUNDED.  IAW FIM 34-61/ 835,  PULLED AND RESET THE CIRCUIT BREAKERS FOR THE NR 1 & 2 FMCS.  MESSAGE CLEARED,  AIRCRAFT OK FOR SERVICE.
